Computing Publications

Publications Home » Cartesian closed categories of do...

Cartesian closed categories of domains and the space Proj(D)

Michael Huth

Conference or Workshop Paper
Seventh International Conference on Mathematical Foundations of Programming Semantics
1991
Lecture Notes in Computer Science
Volume 598
pp.259–271
Springer Verlag
ISBN 3-540-55511-0
PDF of full publication (684 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.